# SDR 2008UALA05627

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 54,712 hours, 20,073 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AT DOOR NR 4 RT.  LIGHT FOUND DEFECTIVE.  REPLACED LAMP.  OPS CHK GOOD.
